# SDR ASAA2015073112652

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 259 hours, 98 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, OUTFLOW VALVE WAS IN THE CLOSED POSITION WHILE SWITCH WAS IN AUTO MODE.  ACFT GROUNDED. ACCOMPLISHED PRESSURIZATION CONTROL BITE AMM 21-31-00. OPS CHECKED NORMAL NO FAULTS FOUND.  DID A VISUAL INSPECTION OF THE OUTFLOW VALVE FOR OPERATION AND  OBSTRUCTIONS, NO FAULTS NOTED, NO HISTORY 30 DAYS.
